MAUDE Adverse Event Report: NATUS MEDICAL INCORPORATED ALGO 5 CART COLUMN WITH WIRING

NATUS MEDICAL INCORPORATED ALGO 5 CART COLUMN WITH WIRING
Model Number 004691
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
Algo 5 cart column with wiring - when installing the panel pc technical found that he wiggles the cord going into the panel pc power supply it creates somewhat of a spark.No injuries.
 
Additional Manufacturer Narrative
Initial report complaint# (b)(4).The customer was shipped a replacement algo 5 cart column with wiring.There are no capa's related to this issue.This complaint does not identify a deficiency in the product design and therefore a capa is not required.Per (b)(4) algo 5 risk analysis hazard id.2.4, severity 13-negligible, risk level medium.A risk review is not required as this complaint does not describe a new failure mode or new harm and the existing hazard severity and/or probability of occurrence has not changed per (b)(4), complaint histories are reviewed routinely per quality system requirements and any complaint trends are assessed and documented as part of these reviews.(b)(4) was suspected to be related to this case.Tracking number confirms that the allegedly defective algo 5 cart column was received for investigation at the bothell facility.Awaiting investigation results.
 
Additional Manufacturer Narrative
Follow up report 001 complaint# (b)(4).The affected part was returned for evaluation.Failure confirmed: yes.Investigation result code: seattle: wear and tear.Closure rationale: complaint verified, being tracked as a trend.Complaint will be included in trending data for further review.
 
Event or Problem Description

Brand Name
ALGO 5 CART COLUMN WITH WIRING
Common Device Name
ALGO 5 CART COLUMN WITH WIRING
Manufacturer (Section D)
NATUS MEDICAL INCORPORATED
dba excel-tech ltd. (xltek)
2568 bristol circle
oakville, ontario l6h 5s1,
CA 
Manufacturer (Section G)
NATUS MANUFACTURING LIMITED
ida business park
gort
galway h91pd92,
EI  
Manufacturer Contact
walsh
dba excel-tech ltd. (xltek)
2568 bristol circle
oakville, ontario l6h 5s1, 
CA  
MDR Report Key16502088
Report Number9612330-2023-00002
Device Sequence Number15017493
Product Code GWJ
UDI-Device Identifier00382830043939
UDI-Public00382830043939
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K073665
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number004691
Device Catalogue Number004691
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/07/2023
Supplement Date Received by Manufacturer02/07/2023
Initial Report FDA Received Date03/08/2023
Supplement Report FDA Received Date04/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose